# SDR AALA202202224730

- Difficulty date: February 10, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 60,487 hours, 35,392 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 27045064
- Part serial: 5030
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 41,143 hours, 20,247 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FUMES MUSTY/DIRTY SOCKS SMELL ON FINAL APPROACH.  MAINTENANCE FOUND THE APU SOAKED WITH OIL. **SUPPLEMENTAL REPORT FOR AALA202202144730: .MAINTENANCE ISOLATED THE SOURCE OF THE OIL LEAKING TO BE THE APU STARTER. REPLACED STARTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-42-51.** (CLOSED)
